# SDR PLGA990211

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354BE
- Make and model: Saab 340B
- Aircraft serial: 340B246
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Birdstrike
- Location: Airframe
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6549 - CREW REPORTED BIRD STRIKE AFTER TAKEOFF.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED A/C NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
